# SDR USAA2009100592698

- Difficulty date: September 14, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 41,380 hours, 15,673 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D5724904720000
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - DELAMINATION ON RIGHT WING PANEL 640CZ BETWEEN WING RIBS 5 & 6.  REPLACED RIGHT WING PANEL 640CZ BETWEEN WING RIBS 5 & 6 IAW A320 AMM 57-27-11.
